GET THE APP

Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

Sik Lee

Sik Lee
Chonbuk National University Medical School,
634-18, Keum-Am Dong, Jeonju, 561-712
Republic of Korea

Publications
  • Case Report
    Paraquat intoxication induced sick sinus syndrome
    Author(s): Jong Hwan Jung, Kyung Pyo Kang, Won Kim, Sung Kwang Park and Sik LeeJong Hwan Jung, Kyung Pyo Kang, Won Kim, Sung Kwang Park and Sik Lee

    Abstract Introduction: Paraquat (1,1’-dimethyl-4, 4’-dipyridylium) intoxication is a major medical problem in developing countries. The ingestion of paraquat is fatal in humans and its mortality rate is as high as 50%. Paraquat intoxication has a systemic effect on the lung, kidney, gastrointestinal tract, central nervous system, and even on the heart. Case report: A female patient visited our emergency room after suicidal ingestion of paraquat herbicide. The patient received a conventional treatment, including gastric lavage with large amounts of normal saline and charcoal, steroids and antioxidant therapy. Hemoperfusion was consecutively done twice within 12 hours. During the conventional treatment, her heart rate abruptly dropped to below 50 beats per minute and she complained of associated symptoms like.. View More»
    DOI: 10.4172/2161-0495.1000198

    Abstract PDF

Relevant Topics

Top